# SDR 08FDEA04261

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65175953
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXT FUSE FWD LAV SERVICE PAN IS CRACKED AT LOOSE DUMP CABLE FEED THROUGH BS 301, S18-20R GAINED ACCESS TO CRACKED AREA CLAENED AND REPAIRED CRACKS BY WELDING REF EA7-5240-114036.   THIS IS CLASSIFIED AS A MINOR REPAIR
